Warfarin is a blood thinner. The only way I can think of D/C this medicine is maybe surgery, or death. I know you are not dead, so are you expecting surgery? Did your Doctor state that this is no longer medically necessary? What reason did they give you? If this is your idea, make sure this is the right decision.
I do care and am wishing you the best.
- Warfarin Information for Consumers
- Warfarin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Warfarin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Dec 2009 • 8 answers
Due to a skin ulcer/infection, the doctor ordered an antibiotic (over the phone) then said we would?
Posted 16 Jul 2010 • 1 answer
Posted 27 Sep 2010 • 4 answers
Is a constant headache & swollen feet an after effect of a mild stroke or a side effect of warfarin?
Posted 5 Jul 2011 • 2 answers
Posted 22 Aug 2011 • 3 answers